On multi-index transportation problem with axial sums
Doklady Akademii Nauk, Tome 156 (1964) no. 2, pp. 282-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_2_a12,
author = {B. S. Verkhovskii},
title = {On multi-index transportation problem with axial sums},
journal = {Doklady Akademii Nauk},
pages = {282--285},
year = {1964},
volume = {156},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_2_a12/}
}
B. S. Verkhovskii. On multi-index transportation problem with axial sums. Doklady Akademii Nauk, Tome 156 (1964) no. 2, pp. 282-285. http://geodesic.mathdoc.fr/item/DAN_1964_156_2_a12/